# SDR DLL14980943

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Engine: Rroyce RB21122B02
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blabe
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 22,884 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE HIGH VIBRATION ON CLIMB.  ENGINE SHUTDOWN AND RTN TO TPA.  BORESCOPED ENGINE FOUND HPT BLADE DAMAGE.  REPLACED ENGINE.
